# SDR SWAA2016031649955

- Difficulty date: February 26, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 68,715 hours, 55,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STATION 520, GND SERVICE CONNECT CUT OUT.  REPAIRED SKIN IAW SRM.
